# SDR SWAA2013062517577

- Difficulty date: June 21, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N522SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26564
- Aircraft time: 66,150 hours, 61,867 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6546560
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SIDE OF FRAME STRINGER CLIP CRACKED AT BS 947, STRINGER 25R.  R&R STRINGER CLIP IAW SRM & DRAWING.
